Skip to Content

I started using the climara patch and since that I have started having leg cramps what can I do?

Responses (2)

kaismama 8 May 2015

Where is your leg cramping? Ie thigh calf etc.

tennusea 8 May 2015

The cramps are in my calves and arch of my feet

kaismama 8 May 2015

Lay down and make sure your legs are straight. Then point your toes up toward your face. Does that cause pain in your calves? I'm concerned about blood clots (dvt)

tennusea 9 May 2015

In doing that it just feels like I'm stretching a tight muscles, its not overwhelming pain, kind of hard to explain, but it feels like after working out, your stretching those calves out from that. It doesn't bother my feet to do that. My legs feel tired. Does that make sense?

kaismama 9 May 2015

When you do that if you had a dvt your calves would have severe deep pain in the muscle. You might just need some magnesium. I'd say have your dr check your legs.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions